# SDR 2023FA0000394

- Difficulty date: June 23, 2023
- Submitted: July 31, 2023
- Operation: General aviation
- Aircraft: N437H
- Make and model: Cessna T206H
- Aircraft serial: T206H09649
- Aircraft time: 178 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 178 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 99105923
- Part serial: HV030925
- Condition: Seized
- Location: Zone 400
- Part time: 178 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z, P
- Precautionary procedure: D

## Discrepancy

DC ALTERNATOR FAILED DURING GROUND RUN.  UPON REMOVAL FOUND THE ALTERNATOR TO HAVE SEIZED. ALTERNATOR WAS SENT TO HARTZELL WITH AN RMA # 13301.  PRODUCT WAS REPLACED WITH A NEW ALTERNATOR.  NO REPORT WAS PROVIDED TO US ON WHY THE UNIT FAILED, ALTHOUGH WE HAVE ASKED TWICE.
